# SDR SWIA200210599

- Difficulty date: January 17, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 17,541 hours, 23,131 cycles
- Engine: Pwa PW118B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF GJT THROUGH 16,000 EXPERIENCED A TORQUE DROP FLUCTUATION ON LEFT ENGINE TO 30 PERCENT.  EXPERIENCED CONTINUED TORQUE FLUCTUATIONS IN CLIMB THROUGH 19,000.  RESET LEFT ENGINE EEC WITH NO CHANGE.  RETURNED FOR PRECAUTIONARY LANDING WITH CONTINUED TORQUE DROPS ON LEFT ENGINE.  REPLACED LEFT ENGINE WIRING HARNESS.  PERFORMED EXTENSIVE ENGINE RUNS IAW MM 71-00-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
